# SDR SWAA107291

- Difficulty date: November 25, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 38,424 hours, 22,274 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2564
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW SMELLED HOT PLASTIC/ELECTRICAL ODOR.  REMOVED AND REPLACED GASPER FAN PER MM.
